# SDR F3LA200600005

- Difficulty date: February 9, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N914FR
- Make and model: Airbus A319-111
- Aircraft serial: 1841
- Aircraft time: 11,580 hours, 5,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Corroded
- Location: Frame 67-69
- Part time: 11,580 hours, 5,320 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF FLOOR PANEL 262EF FOR DISCREPANCY REGARDING AFT LAVATORIES, MAINTENANCE REPORTED CORROSION ON AFT GALLEY FLOOR SUPPORT BEAM BETWEEN FRAME 67-69 Y-765.  REPLACED FLOOR SUPPORT BEAM IAW SRM 53-00-14 AND 53-41-14.
